# SDR 05020676

- Difficulty date: January 20, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N676BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7644
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATED STAB TRIM FAILURE.  PERFORMED BITE AND OPS CHECK OF HSTCU AND FUNCTION CHECK OF HSTA.  OPS CHECK GOOD.
